How Do Your Ears Feel When Damaged by Meds?

Discussion in 'Support' started by Wendy A, Nov 10, 2015.

tinnitus forum
    1. Wendy A

      Wendy A Member

      Location:
      UK
      Tinnitus Since:
      05/2015
      Cause of Tinnitus:
      Not sure.
      Hi, my ears have been damaged by mirtazapine after only 3 weeks of use and they feel way worse than they did when my tinnitus first began, I get a lot of pain and the eardrums feel tight and also they feel weird in general, any one else have this after meds damage?
       
    2. JohnK
      Lonely

      JohnK Member

      Location:
      San Francisco
      Tinnitus Since:
      10/26/2015
      Cause of Tinnitus:
      Who knows?
      I sometimes think my eardrums feel "weird" but I think it's in my head because

      a) the medication I took (doxycycline) is not the most unambiguously ototoxic med out there
      b) i didn't feel any "weirdness" until 2 weeks after it started ringing so I think it was my getting worked up about it that caused it
      c) I have a history of getting worked up into symptoms, so... :)
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.